Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Spots on penis glands, brownish in colour. Burning when urinating. Is it pigmentation?

Hi, About a month ago I notice two spots on my penis glans with different skin color. I am dark skinned and they look brownish. There is also burning when I urinate and generally in my penis tip. No itching or discharge . My GP examined me and said its normal pigmentation and I shouldn t worry. Can this be anything dangerous ? Do you recommend me to seek further help? Like seeing a specialist. Thanks
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
You seem to have noticed these spots because of paying attention to burning micturition. The spots you have described are most probably normal pigmented spots on the penis. In case there is any change in size or character of these spots or fresh spots appear, do consult a dermatologist. otherwise relax and take plenty of fluids for urinary tract infection, get urine complete examination and urine culture sensitivity done. Use specific antibiotic for UTI based on culture report. Regards
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor